| Model Number |
928857 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: level b investigation complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: unable to perform complaint lot history check for needle hub separates due to unknown lot number.A review of risk management (b)(4) revision 14 indicates that the potential risk of this specific reported incident (syringe, needle hub separates) was captured and addressed.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform a dhr review for needle hub separates due to unknown lot number.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
Event or Problem Description
It was reported that an unspecified number of syringe 0.5ml 31ga 8mm 10bag 500 pl/wg experienced hub separation from device during use.The following information was provided by the initial reporter: material no.928857, batch no.Unknown (provided invalid lot #: 9231299).Verbatim: consumer reported found needle comes away from syringe when removed shield on 50-60 syringes.Throughout last 2 boxes.Date of event: unknown.